# SDR DALA2018031301683

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 647
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE RT CUSP WEB,  BS 674, RBL 46:  THE CUSP WEB WAS REPAIRED IAW SRM 51-70-10-2R-2.  HFEC WAS ACCOMPLISHED ON EDGES OF TRIMMED AREA, NO CRACKS FOUND IAW NDT SPM PART 6, 06-10-01.001,
